MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO., LTD. DRIVE; SHOWER CHAIR

BLISS HEALTH PRODUCTS CO., LTD. DRIVE; SHOWER CHAIR
Model Number RTL12203KDR
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Fall (1848)
Date of Event 04/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath bench by an end user, who stated that the legs of the unit "started bending" and are "all twisted," which reportedly caused the end user to "fall backwards" in the shower "hurting" themselves, although the end user did not report receiving any medical treatment.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
SHOWER CHAIR
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO., LTD.
no.61 & no.96, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key17088674
Report Number2438477-2023-00054
Device Sequence Number2906290
Product Code ILS
UDI-Device Identifier00822383246253
UDI-Public822383246253
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2023
Report Date (Section F) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12203KDR
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/10/2023
Event Location Home
Date Report to Manufacturer06/15/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight95 KG
Date Report Sent to FDA06/08/2023